MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER COMPRESSION STAPLE SYSTEM; ORTHOPEDIC TRAY

OSSIO LTD. OSSIOFIBER COMPRESSION STAPLE SYSTEM; ORTHOPEDIC TRAY
Model Number OF2060910S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Loss of fracture reduction (4901)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Company was notified of a removal surgery several months following akin osteotomy in the proximal phalanx of the great toe, due to implant backing out.Instability at the site was also noted.No imaging was provided.The actual device could not be examined as it was not provided to the company.Patient also had 1st tmt joint fusion procedure done during the original surgery which healed uneventfully.No report of trauma.Non-compliance was not suspected.A product investigation was performed for this device.Based on internal analysis of records, procedures, and surgeon's feedback there is no indication of a design, manufacturing or process issue affecting implant safety or effectiveness.Based on the information available the root cause of the event could not be determined.Unstable fixation can be the result of numerous reasons and is a known inherent risk of the device and surgical procedure.However, as a removal surgery was performed and because the company cannot rule out the possible contribution of the device to the event, out of an abundance of caution, this event is being reported.Company continues to monitor these events as part of post market activities.Additional report from the initial importer relating to this event is: #3014323288-2025-00002.
 
Event or Problem Description
Removal surgery several months following akin osteotomy in the proximal phalanx of the great toe, due to implant backing out.

Brand Name
OSSIOFIBER COMPRESSION STAPLE SYSTEM
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key22053618
Report Number3014554088-2025-00002
Device Sequence Number5192385
Product Code OJH
UDI-Device Identifier07290017630670
UDI-Public(01)07290017630670(17)270204(11)240205(10)OF04769
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOF2060910S
Device Catalogue NumberOF2060910S
Device Lot NumberOF04769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OSSIOFIBER COMPRESSION SCREW 4.0X40 MM; OSSIOFIBER COMPRESSION STAPLE SYSTEM 15 X 15 MM; OSSIOFIBER COMPRESSION STAPLE SYSTEM 20 X 20 MM; OSSIOFIBER HAMMERTOE FIXATION SYSTEM 2.9X19MM, STR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexFemale